# SDR IPXA12176013

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ENTRY DOOR IS INTERMITTENT.  GOES ON AND OFF AS TAXIING, OFF PRIOR TO TAKE OFF AND THEN WHILE TAXIING.  LAMPED EXIT LIGHT AND OPS CHECKED GOOD IAW AMM 33-51-13-0401.
